# SDR WRXR20250113003

- Difficulty date: January 13, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fairing
- Part number: AV67021626022
- Part serial: 319
- Condition: Worn
- Location: Zone 300
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 326AR HAS COMPOSITE DAMAGE TO 10 HOLES THAT WILL REQUIRE REPAIR. CLEANED THE DAMAGED AREA USING ALCOHOL AND A LINT FREE CLOTH WIPING DRY PRIOR TO EVAPORATION. CUT PLIES OF CU040CX36 COPPER WIRE MESH TO FIT THE REPAIR AREA. TRIMMED TO FIT.
